# SDR LR7A2015031800519

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 3541048
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RAMP DOOR RT CHINE PLATE HAD PITTING CORROSION AT R S0, RS 2, AND RS 10; RBL 50 TO RBL 60.  REPAIR BY CHINE PLATE REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2035.
